RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1967, Volume 1, Issue 5, Pages 565–574 (Mi mz5423)  

The equivalence of differential and perturbed-differential operators in the space of analytic functions of several variables in multi-circular regions

G. L. Kramer


Full text: PDF file (558 kB)

English version:
Mathematical Notes, 1967, 1:5, 374–380

Bibliographic databases:

Received: 28.10.1966

Citation: G. L. Kramer, “The equivalence of differential and perturbed-differential operators in the space of analytic functions of several variables in multi-circular regions”, Mat. Zametki, 1:5 (1967), 565–574; Math. Notes, 1:5 (1967), 374–380

Citation in format AMSBIB
\Bibitem{Kra67}
\by G.~L.~Kramer
\paper The equivalence of differential and perturbed-differential operators in the space of analytic functions of several variables in multi-circular regions
\jour Mat. Zametki
\yr 1967
\vol 1
\issue 5
\pages 565--574
\mathnet{http://mi.mathnet.ru/mz5423}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=215136}
\zmath{https://zbmath.org/?q=an:0155.19301}
\transl
\jour Math. Notes
\yr 1967
\vol 1
\issue 5
\pages 374--380
\crossref{https://doi.org/10.1007/BF01094075}


Linking options:
  • http://mi.mathnet.ru/eng/mz5423
  • http://mi.mathnet.ru/eng/mz/v1/i5/p565

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:84
    Full text:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019